# SDR SWAA2014091531939

- Difficulty date: September 1, 2014
- Submitted: September 16, 2014
- Operation: Air carrier
- Aircraft: N255WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32513
- Aircraft time: 28,833 hours, 16,951 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A0081
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER SURFACE FLOOR TO SIDEWALL SUPPORT CORRODED BETWEEN BS 767 TO 787, RBL 22.  R & R SUPPORT IAW SRM & DWG.
